# SDR SWAA2024061384748

- Difficulty date: May 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD BULKHEAD PANEL 121LW HAS CRACK. 8-14<[01] REPAIRED DAMAGE AREA AT FWD BULHEAD PANEL 121LW AS PER SRM 51-70-04-2R-1. MATERIAL EY3804 PO 1759622 PLUS BMS9-3-7781 PO 1738579 .RESTORED ORIGINAL FINISHED AT FWD BULKHEAD PANEL 121LW AS PER AMM 51-21-99-300-802.;[02] VERIFIED STEP 1  C/W AUDIT PER MPM 52-02-02
